Translator Disclaimer
2012 Generalized Ricci flow, I: Higher-derivative estimates for compact manifolds
Yi Li
Anal. PDE 5(4): 747-775 (2012). DOI: 10.2140/apde.2012.5.747

Abstract

We consider a generalized Ricci flow with a given (not necessarily closed) three-form and establish higher-derivative estimates for compact manifolds. As an application, we prove the compactness theorem for this generalized Ricci flow. Similar results still hold for a more generalized Ricci flow.

Citation

Download Citation

Yi Li. "Generalized Ricci flow, I: Higher-derivative estimates for compact manifolds." Anal. PDE 5 (4) 747 - 775, 2012. https://doi.org/10.2140/apde.2012.5.747

Information

Received: 22 September 2010; Revised: 4 August 2011; Accepted: 27 September 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1267.53072
MathSciNet: MR3006641
Digital Object Identifier: 10.2140/apde.2012.5.747

Subjects:
Primary: 35K55, 53C44

Rights: Copyright © 2012 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.5 • No. 4 • 2012
MSP
Back to Top